MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS18597
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer is requesting a dispatch on their delta since the screen went black in the middle of a case and they were not able to get it back on until this morning.No patient injury.The monitor was switched out during case.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : on-going.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that the delta screen went black in the middle of a case.The draeger technician verified that the cited monitor was not docked properly to the infinity docking station (ids) and therefore it was not receiving ac power.As a result, the delta monitor was running on the devices internal battery.The cause of the issue was due to the internal battery power becoming completely depleted which caused the delta to shut down.Several requests were made to determine if the monitor alarmed while it was running on battery power at 10% and 5% of capacity and then a final alarm when the battery was completely depleted.This information could not be provided.The customer confirmed the delta monitor operated as intended when it was properly docked to the ids.The delta has been returned to use with no further issues or errors reported.

Brand Name
DELTA
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
2156602400
MDR Report Key18487555
Report Number1220063-2024-00002
Device Sequence Number17906648
Product Code MHX
UDI-Device Identifier04049098004152
UDI-Public04049098004152
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown